MathSciNet Relay Station
MathSciNet bibliographic data
MR1182719 (93j:15010) 15A18 (15A42 15A45)
So, Wasin Equality cases in matrix exponential inequalities. SIAM J. Matrix Anal. Appl. 13 (1992), no. 4, 1154–1158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement